11-12-2003, 03:17 PM #1
hepatoxic skin medication and var
I get ingrown hairs and pimples all around my neck everytime I run a cycle. I went to the doc today and he prescribed me some medicine that to treat fungerial infections. Already taking antibiotics and retin-A so he figured it wasn't bacterial.
He presrcibed Ketoconazole, one tab orally ed. Everything I have read so far warns of liver damage and mentions the drugs high level of liver toxicity levels. Since I'm taking anavar ed at 20mgs should I not mix the two together. Is it possible my liver values will drastically increase taking both drugs. Does anyone have any experience in this department. It would be greatly appreciated. Thanks.
11-12-2003, 05:16 PM #2
I have never taken both of those together but deffinatly I wouldnt advise it. Your liver can only take a few weeks of that oral juice so wouldnt be a good idea to add some more pain to your liver.
If you are also on some injectables I would say drop the anavar just be careful and take your vitamins. Good luck man don't want to see you inthe hospital
11-12-2003, 05:19 PM #3
Your using a liver D-Tox already for your orals aren't you?
11-12-2003, 05:36 PM #4Originally Posted by Da Bull
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)